# SDR 2001FA0000555

- Difficulty date: November 7, 2001
- Submitted: November 26, 2001
- Operation: General aviation
- Aircraft: N8458H
- Make and model: Piper PA-28-181
- Aircraft serial: 288290053
- Engine: Lyc O360A4M
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: LS13521
- Part serial: 599
- Condition: Failed
- Location: Engine
- Part time: 450 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING 50 HOUR INSPECTION, METAL WAS FOUND IN FILTER.  TEAR DOWN OF ENGINE REVEALED THAT BEARING PART FAILED.  BATCH NUMBER ON BEARING WAS 5-99.
